# SDR PLGA970406A

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- Engine: Ge CT79B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5034T91P06
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

BOS - FLT 4373 - AFTER DEPARTURE WHILE ON CLIMB-OUT, THE LEFT ENGINE DRIVEN FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN FUEL PUMP.  SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
